# SDR MWEA050012

- Difficulty date: January 20, 2005
- Submitted: January 20, 2005
- Operation: Air carrier
- Aircraft: N812ME
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48006
- Aircraft time: 49,993 hours, 47,233 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bottle
- Condition: Discharged
- Location: Slide
- Component: Slide
- Component part number: 100503119
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILCONE EVACUATION SLIDE BOTTLE IS LOW.  REMOVED AND REPLACED TAILCONE EVACUATION SLIDE.
